# SDR 2005FA0000966

- Difficulty date: July 6, 2005
- Submitted: July 6, 2005
- Operation: General aviation
- Aircraft: N755BE
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8213009
- Aircraft time: 3,872 hours
- System (JASC): 2710 · Aileron Control System
- Part: Rib
- Part number: 86396002
- Condition: Cracked
- Location: Aileron
- Part time: 3,872 hours
- Component: Aileron, Piper
- Component part number: 38650004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUTBOARD HINGE HALF WAS CORRODED.  AILERON WAS DISASSEMBLED TO REPLACE HINGE HALF.  UPON REMOVING AN3 BOLTS AND HINGE HALF FROM NOSE RIB, THE LOWER BOLT HOLE IN THE NOSE RIB WAS FOUND TO HAVE A HALF INCH CRACK ADJACENT TO THE HOLE.IT IS NOT POSSIBLE TO INSPECT THIS AREA WITHOUT DISASSEMBLY OF THE AILERON.
